# SDR QXEA9902514

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ANGLE AND BULKHEAD CHAFFED IN RIGHT WHEELWELL WHERE AFT OUTBOARD EDGE OF GEAR DOOR CONTACTS.  REPAIRED IAW HORIZON AIR EA 4-57-328.
